Characterizing additively closed discrete models by a property of their maximum likelihood estimators, with an application to generalized Hermite distributions

Puig, Pedro . Journal of the American Statistical Association 2003. 98 (463) :687-692

Locate this article in:

Bibtex

@article{CIS-185145,
  Author = {Puig, Pedro},
  Title = {Characterizing additively closed discrete models by a property of their maximum likelihood estimators, with an application to generalized Hermite distributions},
  Journal = {Journal of the American Statistical Association},
  Volume = {98},
  Number = {463},
  Year = {2003},
  Pages = {687--692},
  Keywords = {Hermite distribution, Count data, Distribution, Overdispersion, Zero inflation, NONREGULAR MODELS, POISSON-NORMAL}
}

Similar articles